# SDR LR7A2021111702990

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,779 hours, 19,877 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: 54H60117
- Part serial: 233752
- Condition: Leaking
- Location: Lh
- Part time: 23,460 hours, 12,643 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E, O

## Discrepancy

DURING CLIMB #4 ENGINE PROP OIL LOW LIGHT CAME ON. VISUALLY CONFIRMED HYDRAULIC FLUID LEAKING OUT BEHIND PROP & DOWN THE SIDE OF ENGINE COWLING. SHUTDOWN #4 ENGINE IAW AOM AND RETURNED TO PANC.  / REMOVED AND REPLACED #4 PROPELLER ASSY IAW HN6101    LP 51209
